# SDR DHL2005765501

- Difficulty date: December 7, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBD FORE FLAP L/E SKIN GOUGED 26" INBD OF OUTBD FLAP TRACK.  CUT OUT GOUGED AREA, FABRICATED AND INSTALLED REPAIR IAW B727 SRM 57-50-4 FIG 1, MATERIAL 2024-T3 .050" PO NR 801639.2.
